# SDR CALA2024030600644

- Difficulty date: March 2, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 60,235 hours, 18,220 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Transmitter
- Part number: 019012003
- Part serial: 5440
- Condition: Intermittent
- Location: Hyd System
- Part time: 1,271 hours, 365 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MAIN LT, RT, AND CNTR C HYD QTY DECREASED.  QTY STABLE WITH SYS PUMPS OFF QTY DECREASED TO 0.02.  FLUTUATED W/PUMPS ON STABLE AT 1.06 W/PUM PS OFF AFTR 5 MINS OFF PLACE CTR HYD QTY FLUCIATION ON MEL 2933F. VERFIED CTR HYD QTY WAS AT PROPER OPS LEVEL AT PANEL. OPS ALL FLT CONTROLS & VERFIED NO LEAKS. . PLACARD INSTALLED AND VERFIED CENTER HYD QTY AT RESERVOIR. HYD QTY IND SYS ADJ EST FOUND AT AMM 29-33-00/501. MEGGER & RANG WIRES FROM CONNECTOR D2450 TO D2598A. NO FAULTS. WDM 29-31-11-5 PG 5. CONNECTOR D 2450 SECURED TO HYD QTY.  DUE TO HISTORY REF WDM 29-33-11 PERFORM WIRING CHECKS BETWEEN D2540 TO HYD QTY MON UNIT D2598A, CHECK FOR TRANSMITTER M339 & HYD QTY MONITOR UNIT M122 REINSTALLED AT E3-4 SHELF AND TEST OK. AMM 29-33-11-5 PG5. RECOMMEND TO RELACE CTR HYD QTY TRANSMITTER M339. AMM 29-33-01-024-001 & 29-33-01-424-010.  CONTINUITY AND SHORTS TO GRD & WIRE TO WIRE. ALSO CHK GRDS & SHIELDS. EXCERCISE WIRES BY XTMR WHILE CHECKING.   CENTER QUANTITY TRANSMITTER REF AMM 29-33-01 LEAK CHECK AND OPS CHECK PERFORMED NO DEFECTS NOTED
